# SDR ASAA2017101522205

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,902 hours, 4,273 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EEC BITE SHOWED LONG TIME FAULT 73-20192, INTERNAL EEC FAULT LOGGED FOR TWO OUT OF TEN STARTS.  ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING FOR FAULT 73-20192 IAW FIM 73-21, TASK 801.  DID NOT CONFIRM FAULT, AND SELF-TEST OF CDS DEU-1 AND DEU-2 SHOWED NO FAULTS.  PERFORMED A POWERPLANT TEST NR 12, ACTUATORS TEST IAW AMM 71-00-00-700-807-F00.  ALL TESTS PASSED.
